Singular Splines.

Paula P. Chan

Numerische Mathematik (1972/73)

  • Volume: 20, page 342-349
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Chan, Paula P.. "Singular Splines.." Numerische Mathematik 20 (1972/73): 342-349. <>.

author = {Chan, Paula P.},
journal = {Numerische Mathematik},
pages = {342-349},
title = {Singular Splines.},
url = {},
volume = {20},
year = {1972/73},

AU - Chan, Paula P.
TI - Singular Splines.
JO - Numerische Mathematik
PY - 1972/73
VL - 20
SP - 342
EP - 349
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.